I did dysport injection for the frown lines (10 units) and glabella lines (5 units) 2 days ago, the frown line still present?? and there is an uneven eyebrow elevation,when I lift my left side eye brow, the line appears above it with more elevation than right side, what I have to do to solves these problems? can I inject more units in corrugator muscles for frown lines? also for eyebrow where exactly can I inject and how much units?? thank you
How to Correct Asymmetrical Muscle Movement After Dysport Injection?
Doctor Answers (5)
If you've not been properly trained in the use and injection of Dysport, it's probably not the best idea to be injecting and learning as you go. Done by someone well trained, the results of Dysport can be wonderful...but done by someone inexperienced it can be quite the opposite--crooked brows, dropped brows, dropped eyelids. Injecting neurotoxins is a delicate balance of weakening certain muscles and in a sense making others become the strong ones to achieve the desired results.
Dr. Grant Stevens
Web reference: http://www.marinaplasticsurgery.com
Two days is not long enough to judge the final result. would give this a minimum of a week(botox would give even longer). Secondly, Yes this can be corrected. Thirdly, make sure that whoever does this is experienced with this drug.
Dysport results depend on expertise and dose.
Dysport should be injected by an experienced provider. Your results are a result of incorrect dose and placement. This is easily fixable, find a physician with expertise in Injectables and you will get a very satisfactory result.
You might also like...
Dysport is a neurotoxin, that should only be injected by those who have been trained in the product. At this point you should wait until the effects have worn off at 3months and have the injections performed by a physician injector. The units necessary to correct depend on the amout of elevation, amount of asymmetry and of course the anatomy of the face being injected.
Seek a BOARD CERTIFIED PLASTIC SURGEON FOR ADVISE. ( you can not inject yourself)
Dysport injections are very different that Botox, the amount of units and where to inject for a specific muscle is totally idfferent.
First you are too early to reinject, I would wait at least 3 weeks before reinjecting again, At that time one will decide what muscle need injection and what muscle need to be antagonized, to get the result you need.
I assume you are from Amman , Jordan. I am sure ther is a BOARD CERTIFIED PLASTIC SURGEON .
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.